Optimal control of the wave propagation problem with the Extended Conjugate Gradient Method

Reju, S.A., Ibiejugba, M.A. and Evans, D.J., 2001. Optimal control of the wave propagation problem with the Extended Conjugate Gradient Method. International Journal of Computer Mathematics, 77 (3), pp. 425-439. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Reju, S.A., Ibiejugba, M.A. and Evans, D.J.
Publisher: Gordon Breach Publishing
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 77
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:56
Last Modified: 09 Oct 2015 10:56
URI: http://irep.ntu.ac.uk/id/eprint/20309

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year